On the Cauchy problem for the Yang-Mills field equations
Annales de l'I.H.P. Physique théorique, Volume 20 (1974) no. 3, p. 279-283
@article{AIHPA_1974__20_3_279_0,
     author = {Kerner, Richard},
     title = {On the Cauchy problem for the Yang-Mills field equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {3},
     year = {1974},
     pages = {279-283},
     zbl = {0285.35059},
     mrnumber = {403465},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1974__20_3_279_0}
}
Kerner, Richard. On the Cauchy problem for the Yang-Mills field equations. Annales de l'I.H.P. Physique théorique, Volume 20 (1974) no. 3, pp. 279-283. http://www.numdam.org/item/AIHPA_1974__20_3_279_0/

[1] Y. Choquet-Bruhat, Comptes Rendus, t. 274, 1972, p. 843. | Zbl 0227.35068

[2] J. Leray, Hyperbolic Differential Equations, Princeton IAS, 1953. | MR 63548

[3] R. Kerner, Comptes Rendus, t. 273, 1971, p. 1181. | Zbl 0225.53022

[4] R. Kerner, Comptes Rendus, t. 270, 1970, p. 467.

[5] P. Dionne, Journ. An. Math., 1962.

[6] Y. Choquet-Bruhat, R. Geroch, Comm. Math. Phys., 1969. | MR 250640